# SDR CALA2012032900216

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 45,448 hours, 24,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AS116080264
- Condition: Torn
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O B-SYS HYD WENT TO ZERO AND BOTH PRESSURE LOW LIGHT CAME ON.  RAN QRH, RETURN TO EWR.  FOUND FLEX LINE TORN.  REMOVED AND REPLACED FLEX LINE REF L/P 4556125 LINE, OPS CK NORMAL.  OK TO CONTINUE.
